# SDR DALA2024051505237

- Difficulty date: May 14, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N310DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55142
- Aircraft time: 7,239 hours, 3,392 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Tee Fitting
- Part number: UNKNOWN
- Condition: Worn
- Location: Fuel Lines
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TEE ASSEMBLY LC1325-01AE (ITEM 9) CHECK VALVES WERE WORN BEYOND LIMITS. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 101-0001:2820-01281-05B/005 00241 REMOVED AND REPLACED CHECK VALVES PER AMDS 2820-01281-05B-RH. (LP# 0342813)
